| Catalog Number |
CH3011 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The event which occurred on an unspecified date, involved a 30" (76 cm) appx 3.3 ml, 20 drop admin set w/integrated chemoclave® drip chamber, spiros® w/red cap, bag hanger, where the luer lock gasket or ball is not springing back to reseal as it should, resulting in the valve to stay open and are incomplete, easily reversible connections.They stated that the spiros will click as it normally does when it is locked but then will easily disconnect and fall off the syringe.They stated that drug wasted from the bags, leaking out of the unsealed valve.There was no patient harm and unknown delay in therapy as a result of this event.
Additional Manufacturer Narrative
The device is reported to be available for evaluation; however, it has not yet been received.
Additional Manufacturer Narrative
D9 - device available for evaluation: no.The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history review (dhr) was reviewed, and no nonconformities were found that would have led to the reported complaint.